Bruising due to warfarin

Bruising due to warfarin

M330/1525 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 71.7MB

Downloadable file size: 5.2MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Bruising due to warfarin. Bruising on the back of the head of a 75 year old woman taking warfarin. Warfarin is an anticoagulant drug. It thins the blood, leading to large bruises from minor injuries.

Release details: Model release available. Property release not required.

Keywords: 70s, 75, anticoagulant, bleeding, blood, blood thinner, bruise, bruised, caucasian, condition, discolouration, discoloured, disorder, drug, elderly, female, head, healthcare, human, human body, injured, injury, medical, medicine, old, patient, people, person, seventies, seventy-five, warfarin, white, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.